# SDR YENA2022083000846

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 244 hours, 45 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Part number: 38880585
- Part serial: 990218011840
- Condition: Failed
- Location: 4005km
- Part time: 98 hours, 66 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS)  'APU AUTO-SHUTDOWN X2 ON GROUND WHILE TAXING TO GATE; REMOVED AND REPLACED IGN EXCITER ON APU PER AMM 49-41-38-400-003-A. OP'S CHECK'S OK.'
